Spaces of Lorentz type and complex interpolation

Eugenio Hernández Matemáticas, Universidad Autónoma de Madrid Javier Soria Department of Mathematics, Washington University

TBD mathscidoc:1701.332748

Arkiv for Matematik, 29, (1), 203-220, 1990.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:35 uploaded by arkivadmin ] [ 120 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{eugenio1990spaces,
  title={Spaces of Lorentz type and complex interpolation},
  author={Eugenio Hernández, and Javier Soria},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203535133023557},
  booktitle={Arkiv for Matematik},
  volume={29},
  number={1},
  pages={203-220},
  year={1990},
}
Eugenio Hernández, and Javier Soria. Spaces of Lorentz type and complex interpolation. 1990. Vol. 29. In Arkiv for Matematik. pp.203-220. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203535133023557.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved